# SDR P5CA9801265

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Corrosion
- Location: Nr1 & Nr2  Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 ATC ANTENNAS HAVE SURFACE CORROSION.  REPLACED BOTH NR 1 AND NR 2 ATC ANTENNAS.  OPS CHECKED GOOD IAW 3450-01-01.
